# SDR IPXA10659174

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 8R/8R/ HAS 1.5" X .2500" HOLE, .2500" X .2500" HOLE AND .7500" X .5" DENT AT STA 1153.  REPLACED FLOOR PANEL IAW EO B767-5320-9693-G.
